Feedback on Nexium Side Effects and Usage, page 67
Nexium Side Effects
If you’ve used Nexium, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Nexium, kalacid and Amoxil
Nexium, kalacid and Amoxil Hi it’s been 3 days that I am having these three medicines together but suddenly yesterday I got lots of bitter taste from my stomach to mouth and my stomach was griping whole night and I couldn’t sleep. Too much infection was in the stomach and I felt like I am nearly dead. So wondering is it because of medicine or what?
AskDocWeb: There seems to be a minor drug interactin between Kalacid and Amoxil: Klacid (Clarithromycin) decreases effects of amoxicillin but that hasn’t been noted to cause the distress you describe. To be on the safe side, check with your doctor.
Bloakage in my throat
I have been taking Nexium for 3 years. It has helped some but with lots of side effects joint pain, headaches, weight gain. The third year I could not clear my throat at all. It feels like a bloakage in my throat. My ENT Dr did a scope and said my vocal cords were fine. I wonder if the throat problem is a side effect. I may try to get off Nexium and try something else. Whats your advice!
AskDocWeb: Medical advice should always come from your personal healthcare provider or doctor. This forum is limited to discussing the effectiveness and possible side effects of Nexium.
Report – 61 – 62 – 63 – 64 – 65 – 66 –
Last Page 67
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.
The following advertisement helps pay for the cost of publishing this information:
Drug Test got you worried? CLICK HERE